Skip to content
Thin blue cord next to dorsal vein when erect
avatar
An_253786 posted:
So I have two questions, and don't know if they might be related:

When my penis gets erect, there is a visible, very thin palpable cord (like fishing line) that starts at the base and disappears about a third of the way up the shaft, and kind of seems to slant off to the right. It's right next to the dorsal vein, and it looks blueish. I can only sort of feel it when I am flaccid, and I can't see it at all. It has been there for some time, but I am a little worried about it. Could this be my dorsal artery?

Also, I'll notice that sometime when I get a partial erection, especially when I am lying on my side, the base of my shaft on the right side seems to fill up more so than the rest of my penis, making it look swollen and uneven. The thin line is also visible then. My penis has always hung a little bit more to the right (maybe because Im left handed and put it in my pants this way?) When it goes down, that area of the base and some way into my body feels a little sore, as if it was over stretched.

Do you have any idea what's going on?
Reply
 
avatar
counterso responded:
Veins are blue.
If you have soreness and swelling or a bend in your penis that is uncomfortable as you describe, you need to see a urologist to make sure something isn't structurally wrong or damaged.
 
avatar
An_253786 replied to counterso's response:
It's not actually swollen, but that was the only way I could think of to describe it. This happened most recently yesterday when I woke up, but it only happens pretty infrequently, and has so for about a year and a half. I also got a perfectly normal erection later that night and masturbated without any discomfort. It is also not sore today. Still, it's pretty weird when it does happen. With all that said, do you think it's something I should continue to worry about or just write off as probably not important?

Thanks
 
avatar
counterso replied to An_253786's response:
I think you should continue to worry about it when it happens only because there is no kind of pain in your penis that is normal.

Keep in mind that your penis is only built for about 20 minutes of moderate and lubricated sexual activity every couple days. When you exceed this, you have the possibility of running into issues. Many times you'll be fine, but it's not a piece of wood. It's a delicate organ with highly complex systems that make it function properly.

Please be careful and considerate of your penis and hopefully you will not have the issue recur.
 
avatar
An_253786 replied to counterso's response:
Thanks for your input. Everything has been fine the past couple days, with perfectly normal erections and no ache whatsoever. I should also stress that when it happens, it isn't painful. I can't say for sure if the slight soreness for a couple hours after the fact simply comes from my pressing on it and fiddling with it when it does happen because it looks unusual. I just don't understand how it could be structural if it happens so infrequently with and is perfectly normal 95 percent of the time.

Could it possibly come from lying in a way that puts pressure on my groin and therefore causes a uneven blood distribution as my erection fills up? Because, also of note, I have had this happen in the process of getting a totally normal erection. The times that it has happened without continuing (like 3 times in the past 1.5 years), is mainly because I freak out so much that my body doesn't allow it. Could freaking out while getting an erection cause this sort of dysfunction perhaps?

Thanks again
 
avatar
counterso replied to An_253786's response:
No.


Spotlight: Member Stories

65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.